# SDR AC2A086260

- Difficulty date: April 9, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,253 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: False Indication
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT IN RAIN, NR 2 HYDRAULIC PRESSURE INCREASED TO 1760 PSI AND NR 2 HYDRAULIC TEMPERATURE INCREASED TO 44 DEGREES C. CLEANED WATER FROM NR 2 HYDRAULIC PRESSURE TRANSMITTER CONNECTOR PLUG.
